# SDR DALA2024071607191

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 70,533 hours, 26,407 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Condition: Inoperative
- Location: Handle Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5310886) 5 EMERGENCY ESCAPE HATCH HANDLE LAMPS INOPERATIVE. RELAMPED DISCREPANT EMERGENCY ESCAPE HATCH HANDLE LIGHTS PER B737 AMM 33-51.
